# SDR ASAA2017082321706

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 13,208 hours, 4,357 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604102
- Part serial: 42RFL1
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 13,208 hours, 4,356 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT WOULD NOT ENGAGE AFTER TAKEOFF. NOT WORKING ENTIRE FLIGHT.  ACFT GROUNDED. ACCOMPLISHED LAND VERIFY TEST. NO FAULTS FOUND.  REMOVED AND REPLACED FCC A, IAW AMM 22-11-33.
